On Lipschitz numbers
Mathematische Zeitschrift, Tome 30 (1929), pp. 514-519
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1929__30_168137,
author = {A.S. Besicovitch},
title = {On {Lipschitz} numbers},
journal = {Mathematische Zeitschrift},
pages = {514--519},
year = {1929},
volume = {30},
zbl = {55.0144.01},
url = {http://geodesic.mathdoc.fr/item/MZ_1929__30_168137/}
}
A.S. Besicovitch. On Lipschitz numbers. Mathematische Zeitschrift, Tome 30 (1929), pp. 514-519. http://geodesic.mathdoc.fr/item/MZ_1929__30_168137/